He did not finish at all, and sex lasted maybe thirty seconds, I took plan b about 60-64 hours later and bled exactly a week after that which lasted four days, exactly a week after I stopped I started bleeding again, which seemed to be a normal period it lasted five days, this was 3 days later than my period was expected to come. now I am ovulating (this is the month after the pill and bleeding) and my boobs are so sore and as I read that is a sign of pregnancy, since I've bled now twice do you think there's any way I could be pregnant? Or do you think it could just be how my body is reacting to the hormones help please!
Why not do a pregnancy test if you're worried? That'll give you the definite answer that we here cannot.
Plan B is a massive dose of the same hormone that would be present in higher amounts in your body if you were pregnant. That means you're likely to get symptoms that are the same as some of those you'd get if you were pregnant.
Plan B is not 100% effective, especially the later you take it, so yes, you could be pregnant, but it could just as likely be the Plan B. Take a test.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2013 • 1 answer
Me & my boyfriend had sex July 17 & I took the plan b pill 72 hours later. We recently had sex again
Posted 22 Jul 2013 • 1 answer
Posted 7 Oct 2013 • 1 answer
Plan B - I had sex dude slipped so I took the morning after pill couple hours later.. I had sex like
Posted 30 Mar 2014 • 1 answer
Posted 16 Dec 2014 • 1 answer